# SDR CA051209005

- Difficulty date: December 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 8,570 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 510003357
- Condition: Cracked
- Location: Flap Pulley
- Part time: 8,569 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT FLAP PULLEY ASSY UPPER BRACKET FOUND CRACKED AT FORWARD IB LOWER CORNER RELIEF.  A SECOND AC IN COMPANY FLEET OF 6 FOUND CRACKED IN SAME LOCATION. (TC NR 20051209005)
